# SDR ASOA201200801

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT ATTACH ANGLE CRACKED AT AFT T/E AREA.  REMOVED RT SIDE VERTICAL STAB AFT ATTACH ANGLE IAW SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01.  INSTALLED ANGLE IAW AMM 51-42-13-001-001-A01.
